# SDR 04FDEA00397

- Difficulty date: February 11, 2004
- Submitted: February 16, 2004
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11
- Aircraft serial: 48794
- Aircraft time: 16,697 hours, 3,882 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: AKC76023
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT TAIL CONE LT FWD FRAME FOUND WITH CHAFED MARK.  AFT TAIL CONE LT FWD FRAME REMOVED & REPLACED AS PER SRM 513101 V2.
